# SDR IPXA2015051989231

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 12,236 hours, 4,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00186
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, REF M33-51-1-1.  REPLACED EMERGENCY LIGHT PANEL ASSY. OPS OK, REF AMM 33-51-08.
